# SDR AALA20120519017

- Difficulty date: May 19, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 37,272 hours, 15,190 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD  INFLIGHT MIA-DCA.  CREW REPORTED FLAP ASYMMETRY MESSAGE.  EMERGENCY DECLARED FLIGHT DIVERTED IAD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACE NUMBER 3 FLAP SKEW SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
